over the last year or so I've changed so much. I have no interest in life. I don't wanna do nothing and am down all the time. I was wondering if long term use of tramadol can make u feel this way after long term use. I'm at the point where I can't get them no more,I've tried before to get off them,but always failed. I've been lowering my dose every few days and haven't felt to bad. Yesterday I stopped taking them and thought as I was down to 50 mg a day the withdrawal wouldn't be so bad. We'll how wrong was I. I feel like hell. Haven't slept,and I feel like ripping my arms and legs off. I find myself walking round the house just crying like a mad woman. The least little thing sets me off. I am determined to get off these horrible drugs,as I never wanna feel like this ever again. Thanks julie
You probably should cut them in half and take 25 for a while. You're symptoms are signs of depression. Tramadol as a slight anti depressant effect and this may be the problem as you're weaning off of it. Possibly taking an anti depressant would help you get off the tramadol. I had no trouble getting off of it, but I wasn't depending on it to help my depression.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jul 2010 • 3 answers
Posted 18 Nov 2010 • 3 answers
Posted 21 May 2012 • 4 answers
Posted 29 Aug 2013 • 3 answers
Posted 7 Jan 2015 • 2 answers